# SDR AU960443

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150G
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 530182
- Condition: Worn
- Location: R Engine Power S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE SUFFERED TWO CRANKSHAFT MAIN BEARING EXCESSIVE WEAR INCIDENTS IN APPROXIMATELY 50 HOURS OPERATION: 1. FIRST OCCURRENCE WAS AT 8.5 HOURS AFTER INSTALLATION FOLLOWING OVERHAUL - ENGINE WAS INSPECTED/CHECKED, NEW BEARINGS AND A  USED SERVICEABLE CRANKSHAFT FITTED AND RETURNED TO SERVICE  2. SECOND OCCURRENCE, SHOWS IDENTICAL WEAR PATTERNS TO THE FIRST - METAL CONTAMINATION OF OIL SYSTEM - METAL WAS IDENTIFIED AS  COMING FROM WORN CYLINDER BORES - BEARING SET PNO SA530058A6 WAS FITTED ON BOTH OCCASIONS
